# SDR AALA20171027005

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 50,417 hours, 20,671 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MCO-DCA FLIGHT DIVERTED TO IAD ACCOUNT FLAPS STUCK AT 25 DEGREES ON APPROACH TO DCA.  DURING THE DIVERSION TO IAD, THE FLAPS OPERATED NORMALLY.  LANDING UNEVENTFUL WITH FLAPS AT 30.  PERFORMED BITE OF FLAP/SLAT ELECTRONICS UNIT PER FIM 27-51-00 WITH NO FAULTS FOUND.  OPERATED FLAPS/SLAT THROUGH FULL RANGE.  OPERATIONAL CHECK GOOD.
